# SDR SWAA2024040366038

- Difficulty date: March 21, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 64,633 hours, 38,691 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: UNKNOWN
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ON FWD LAV HAS BURNED OUT BULBS<[01] RELAMPED INOP BULBS IN EMERGENCY LOCATION ON FWD LAV AND PERFORMED GOOD INSTALLATION TEST IAW AMM 33-51-01-960-801.;[02] VERIFIED CORRECTIVE ACTION ENTRY 1.
